JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE LIMITING BEHAVIORS OF LINEAR RANDOM FIELDS GENERATED BY LNQD RANDOM VARIABLES ON ℤ2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 4,  2011, pp.591-602
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.4.591
 Title & Authors
THE LIMITING BEHAVIORS OF LINEAR RANDOM FIELDS GENERATED BY LNQD RANDOM VARIABLES ON ℤ2
Ko, Mi-Hwa;
  PDF(new window)
 Abstract
In this paper we establish the central limit theorem and the strong law of large numbers for linear random fields generated by identically distributed linear negative quadrant dependent random variables on .
 Keywords
Central limit theorem;Strong law of large numbers;Linearly negative quadrant dependence;Random fields;Linear random field;Beveridge-Nelson decomposition;
 Language
English
 Cited by
 References
1.
Banys, P., Davydov, Y. and Paulaskas, V.(2010) Remarks on the SLLN for linear random fields, Statist. Probab. Lett. 80 489-496 crossref(new window)

2.
Billingsley, P.(1968) Convergence of Probability Measure, Wiley, New York.

3.
Esary, J., Proschan, F. and Walkup, D.(1967) Association of random variables with applications, Ann. Math. Statist. 38 1466-1474 crossref(new window)

4.
Joag-Dev, K. and Proschan, F. (1983) Negative association of random variables with applications, Ann. Statist. 11 286-295 crossref(new window)

5.
Kim, T.S., Ko, M.H. and Choi, Y.K.(2008) The invariance principle for lin- ear multi-parameter stochastic processes generated by associated fields, Statist. Probab. Lett. 78 3298-3303 crossref(new window)

6.
Ko, M.H.(2011) The strong law of large numbers for linear random fields gener- ated by negatively associated random variables on $\mathbb{Z}^d$, Rocky Mountain J. Math. in press.

7.
Lehmann, E.L.(1966) Some concepts of dependence, Ann. Math. Statist. 37 1137- 1153 crossref(new window)

8.
Matula, P.(1992) A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett. 15 209-213 crossref(new window)

9.
Marinucci, M. and Poghosyan, S.(2001) Asymptotics for linear random fields, Statist. Probab. Lett. 51 131-141 crossref(new window)

10.
Newman, C.(1980) Normal uctations and the FKG inequalities, Comm. Math. Phys. 74 119-128 crossref(new window)

11.
Paulauskas, V.(2010) On Beveridge-Nelson decomposition and limit theorems for linear random field, J. Multi. Anal. 101 621-639 crossref(new window)

12.
Phillips, P.C.B. and Solo, V.(1992) Asymptotics for linear processes, Ann. Statist. 20 971-1001 crossref(new window)

13.
Zhang, L.X.(2000) A functional central limit theorem for asymptotically nega- tively associated dependent random variables, Acta. Math. Hungar. 86 237-259 crossref(new window)